Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A characterization of bounded symmetric domains by curvature


Authors: J. E. D’Atri and I. Dotti Miatello
Journal: Trans. Amer. Math. Soc. 276 (1983), 531-540
MSC: Primary 32M15; Secondary 53C25
DOI: https://doi.org/10.1090/S0002-9947-1983-0688960-X
MathSciNet review: 688960
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper will prove that a bounded homogeneous domain is symmetric if and only if, in the Bergman metric, all sectional curvatures are nonpositive.


References [Enhancements On Off] (What's this?)

  • [1] J. E. D'Atri, The curvature of homogeneous Siegel domains, J. Differential Geom. 15 (1980), 61-70. MR 602439 (82h:32030)
  • [2] -, Holomorphic sectional curvatures of bounded homogeneous domains and related questions, Trans. Amer. Math. Soc. 256 (1979), 405-413. MR 546926 (81b:32019)
  • [3] -, Sectional curvatures and quasi-symmetric domains, J.Differential Geom. 16 (1981), 11-18.
  • [4] J. Dorfmeister, Inductive construction of homogeneous cones, Trans. Amer. Math. Soc. 252 (1979), 321-349. MR 534125 (80h:32059)
  • [5] -, Homogene Siegel-Gebiete, Habilitationsschrift, Westfälischen Wilhelms-Universität, Münster, 1979.
  • [6] -, Quasisymmetric Siegel domains and the automorphisms of homogeneous Siegel domains, Amer. J. Math. 102 (1980), 537-563. MR 573102 (81g:32028)
  • [7] S. G. Gindikin, Analysis in homogeneous domains, Uspehi Mat. Nauk 19 (1964), 3-92; English transl., Russian Math. Surveys 19 (1964), 1-89. MR 0171941 (30:2167)
  • [8] M. Köcher, Positivitäts bereiche im $ {{\mathbf{R}}^n}$, Amer. J. Math. 79 (1957), 575-596. MR 0090771 (19:867g)
  • [9] -, Analysis in reelen Jordan Algebren, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. IIa (1958), 67-74. MR 0097431 (20:3900)
  • [10] -, Die Geodätischen von Positivitätsbereichen, Math. Ann. 135 (1958), 192-202.
  • [11] K. H. Look (Lu Chi-Keng) and Hsu I-chau (Hsü I-chao), A note on transitive domains, Acta Math. Sinica 11 (1961), 11-23; English transl., Chinese J. Math. 2 (1962), 11-26. MR 0150344 (27:345)
  • [12] S. Murakami, On automorphisms of Siegel domains, Lecture Notes in Math., vol. 286, Springer-Verlag, Berlin and New York, 1971. MR 0364690 (51:944)
  • [13] I. I. Pyatetskii-Shapiro, Automorphic functions and the geometry of classical domains, Gordon & Breach, New York, 1969. MR 0252690 (40:5908)
  • [14] O. S. Rothaus, Domains of positivity, Abh. Math. Sem. Univ. Hamburg 24 (1960), 189-235. MR 0121810 (22:12540)
  • [15] T. Tsuji, A characterization of homogeneous self-dual cones, preprint, 1981. MR 618088 (82i:32060)
  • [16] E. B. Vinberg, The theory of convex homogeneous cones, English transl., Trans. Moscow Math. Soc. 12 (1963), 340-403. MR 0158414 (28:1637)
  • [17] -, The structure of the group of automorphisms of a homogeneous convex cone, Trans. Moscow Math. Soc. 13 (1965), 63-93. MR 0201575 (34:1457)
  • [18] R. Zelow (Lundquist), On the geometry of some Siegel domains, Nagoya Math. J. 73 (1979), 175-195. MR 524015 (80m:32033)
  • [19] -, Curvature of quasi-symmetric Siegel domains, J. Differential Geom. 14 (1979), 629-655. MR 600619 (82c:32035)
  • [20] -, Holomorphic sectional curvature of quasi-symmetric domains, Proc. Amer. Math. Soc. 76 (1979), 299-301. MR 537092 (80h:53071)
  • [21] -, Quasi-symmetric domains and $ j$-algebras, preprint, Oslo, 1979.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M15, 53C25

Retrieve articles in all journals with MSC: 32M15, 53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0688960-X
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society